# SDR CA970109027

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747233B
- Engine: Pwa JT9D7
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 8 Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAKEOFF #8 TIRE RETREAD SEPARATED DAMAGING FIBERGLASS PANELS. REPAIRED OR REPLACED.
